# SDR UPS05845252

- Difficulty date: August 12, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1766 L6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 ANGLE CRACKED AT FS 1766 LONG 6L.  REMOVED ANGLE IAW SRM 51-1-20D AT FS 1766 LONG 6L.  FABRICATED AND INSTALLED ANGLE AT FS 1766 LONG 6L DWG 5773844 AND SRM 51-1-20D.
